# SDR USAA2012030600001

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 55,450 hours, 8,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY NEAR COMPARTMENT 3-18 EMERGENCY EXIT LIGHT COVER IS MISSING.  MAINTENANCE REPLACED LENS COVER AT COMPARTMENT 3-18 MID GALLEY.
